Background and activities

I am a PhD candidate in pure mathematics, especially in the area of dispersion equation: orbital stability/instability, entropy solution and global bifurcation theory.

Publications:

1. B. Li, M. Ohta, Y. F. Wu and J. Xue, Instability of the Solitary Waves for the Generalized Boussinesq Equations, SIAM J. Math. Anal., 52 (4) (2020), pp. 3192-3221. https://doi.org/10.1137/18M1199198

2. R. B. Bai, Y. F. Wu and J. Xue, Optimal small data scattering for the generalized derivative nonlinear Schrödinger equations, J. Differential Equations, 269 (9) (2020), pp. 6422-6447. https://doi.org/10.1016/j.jde.2020.05.001

3. Y. L. Gao and J. Xue, Local well-posedness and small data scattering for energy super-critical nonlinear wave equations, Appl. Anal., 100 (3) (2021), 663-674. https://doi.org/10.1080/00036811.2019.1616084

 

Scientific, academic and artistic work

Journal publications